Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

I have dark spots on vagina, how to get rid of this?

Im a 19 year old girl and a day or two a go i had a small dark brown spot on the side of my clit, it looked like a healing cut but over the last few days more and more spots have shown up that look similar to freckles but they are very painful and its caused a little swelling. i have regular sex with my boyfriend but its been almost a year and nothing like this has shown up before, please help
Asked On : Sat, 5 Mar 2011
Answers:  2 Views:  1041
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Please get examined by a doctor as you need to rule out a sexually transmitted disease esp since they are painful.Avoid sex.
Answered: Sat, 5 Mar 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
It could be a infection;get tested to rule out Sexually Transmitted Disease.Avoid sex & first get treated its important.Also get your partner treated simultaneously to avoid recurrence.
Answered: Sat, 5 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor